On the long-time behaviour of a class of parabolic SPDE's : monotonicity methods and exchange of stability
ESAIM: Probability and Statistics, Tome 9 (2005), pp. 254-276.

In this article we prove new results concerning the structure and the stability properties of the global attractor associated with a class of nonlinear parabolic stochastic partial differential equations driven by a standard multidimensional brownian motion. We first use monotonicity methods to prove that the random fields either stabilize exponentially rapidly with probability one around one of the two equilibrium states, or that they set out to oscillate between them. In the first case we can also compute exactly the corresponding Lyapunov exponents. The last case of our analysis reveals a phenomenon of exchange of stability between the two components of the global attractor. In order to prove this asymptotic property, we show an exponential decay estimate between the random field and its spatial average under an additional uniform ellipticity hypothesis.

DOI : https://doi.org/10.1051/ps:2005015
Classification : 60H10,  60H15
Mots clés : parabolic stochastic partial differential equations, asymptotic behaviour, monotonicity methods
@article{PS_2005__9__254_0,
     author = {Berg\'e, Benjamin and Saussereau, Bruno},
     title = {On the long-time behaviour of a class of parabolic {SPDE's} : monotonicity methods and exchange of stability},
     journal = {ESAIM: Probability and Statistics},
     pages = {254--276},
     publisher = {EDP-Sciences},
     volume = {9},
     year = {2005},
     doi = {10.1051/ps:2005015},
     zbl = {1136.60344},
     language = {en},
     url = {http://www.numdam.org/articles/10.1051/ps:2005015/}
}
TY  - JOUR
AU  - Bergé, Benjamin
AU  - Saussereau, Bruno
TI  - On the long-time behaviour of a class of parabolic SPDE's : monotonicity methods and exchange of stability
JO  - ESAIM: Probability and Statistics
PY  - 2005
DA  - 2005///
SP  - 254
EP  - 276
VL  - 9
PB  - EDP-Sciences
UR  - http://www.numdam.org/articles/10.1051/ps:2005015/
UR  - https://zbmath.org/?q=an%3A1136.60344
UR  - https://doi.org/10.1051/ps:2005015
DO  - 10.1051/ps:2005015
LA  - en
ID  - PS_2005__9__254_0
ER  - 
Bergé, Benjamin; Saussereau, Bruno. On the long-time behaviour of a class of parabolic SPDE's : monotonicity methods and exchange of stability. ESAIM: Probability and Statistics, Tome 9 (2005), pp. 254-276. doi : 10.1051/ps:2005015. http://www.numdam.org/articles/10.1051/ps:2005015/

[1] L. Arnold, Stochastic Differential Equations: Theory and Applications. John Wiley and Sons, New York (1974). | MR 443083 | Zbl 0278.60039

[2] D.G. Aronson and H.F. Weinberger, Nonlinear dynamics in population genetics, combustion and nerve pulse propagation. Lect. Notes Math. 446 (1975) 5-49. | Zbl 0325.35050

[3] B. Bergé, I.D. Chueshov and P.A. Vuillermot, On the behavior of solutions to certain parabolic SPDE's driven by Wiener processes. Stoch. Proc. Appl. 92 (2001) 237-263. | Zbl 1047.60062

[4] H. Brézis, Analyse fonctionnelle, théorie et applications. Masson, Paris (1993). | MR 697382 | Zbl 0511.46001

[5] I.D. Chueshov, Monotone Random Systems: Theory and Applications. Lect. Notes Math., Springer, Berlin 1779 (2002). | MR 1902500 | Zbl 1023.37030

[6] I.D. Chueshov and P.A. Vuillermot, Long-time behavior of solutions to a class of stochastic parabolic equations with homogeneous white noise: Stratonovitch's case. Probab. Theory Relat. Fields 112 (1998) 149-202. | Zbl 0914.35021

[7] I.D. Chueshov and P.A. Vuillermot, Long-time behavior of solutions to a class of stochastic parabolic equations with homogeneous white noise: Itô's case. Stochastic Anal. Appl. 18 (2000) 581-615. | Zbl 0968.60058

[8] I.I. Gihman and A.V. Skorohod, Stochastic Differential Equations. Ergebnisse der Mathematik und ihrer Grenzgebiete, Bd. 72. Springer, Berlin (1972). | MR 346904 | Zbl 0242.60003

[9] G. Hetzer, W. Shen and S. Zhu, Asymptotic behavior of positive solutions of random and stochastic parabolic equations of fisher and Kolmogorov type. J. Dyn. Diff. Eqs. 14 (2002) 139-188. | Zbl 0994.35125

[10] R.Z. Hasminskii, Stochastic Stability of Differentiel Equations. Alphen, Sijthoff and Nordhof (1980). | MR 600653

[11] N. Ikeda and S. Watanabe, Stochastic Differential Equations and Diffusion Processes, North-Holland Mathematical Library. North-Holland, Kodansha 24 (1981). | MR 1011252 | Zbl 0495.60005

[12] A. Kolmogoroff, I. Petrovsky and N. Piscounoff, Étude de l'équation de la diffusion avec croissance de la quantité de matière et son application à un problème biologique. Bull. de l'Univ. d'État à Moscou, série internationale 1 (1937) 1-25. | Zbl 0018.32106

[13] R. Manthey and K. Mittmann, On a class of stochastic functionnal-differential equations arising in population dynamics. Stoc. Stoc. Rep. 64 (1998) 75-115. | Zbl 0907.60059

[14] J.D. Murray, Mathematical Biology. Second Edition. Springer, Berlin 19 (1993). | MR 1239892 | Zbl 0779.92001

[15] B. Øksendal, G. Våge and H.Z. Zhao, Asymptotic properties of the solutions to stochastic KPP equations. Proc. Roy. Soc. Edinburgh 130A (2000) 1363-1381. | Zbl 0978.60070

[16] B. Øksendal, G. Våge and H.Z. Zhao, Two properties of stochastic KPP equations: ergodicity and pathwise property. Nonlinearity 14 (2001) 639-662. | Zbl 0993.60064

[17] M. Sanz-Solé and P.A. Vuillermot, Equivalence and Hölder-Sobolev regularity of solutions for a class of non-autonomous stochastic partial differential equations. Ann. Inst. H. Poincaré Probab. Statist. 39 (2003) 703-742. | EuDML 77778 | Numdam | Zbl 1026.60080

Cité par Sources :